Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Trying to conceive, prescribed fertyl, have painful periods since then. Cause?

i hav been trying for my second baby for the last six months.With no positive results, my doc prescribed me fertyl100mg and progyanova.i ovulated on 18th day of my period.since my hubby was not available we could not make any relation on that day.the problem is that my period were very painful and very unusal.whats the reason behind this?do i have any problem?do i need any further checkups?can i continue with the same tablet for the next month?......
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Your main complaint is painful bleeding with unusual bleeding .
The reason of these two symptoms were side effects of hormonal treatment due to progynova ( estradiol valerate) .
The other drug was fertyl ( clomiphene 100 mg ) for stimulation of ovulation and the played its role very well.
In my opinion you should take this treatment for one more month irrespective of painful bleeding because this time you might conceive , so no bleeding , no pain.
Good luck. Dr. HET
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor